Endometriosis UK
36,091 members32,063 posts

Periods?

Hi everyone. I had two rounds of the depo injection, first one in July last year and last one in October. I haven’t had a proper heavy period since August/September time, bu and every month still have the other symptoms - bloating, cramping, emotions, sickness etc: every month however, these symptoms have been worsening which indicates to me they may be coming back? Does that make sense to anyone or am I going mad? Also yesterday I started getting the worst cramping and period pain I thought k I’ve ever felt, to the point my partner had to carry my up the stairs to go to bed - I just couldn’t move. Today I’ve come down with chronic diarrhoea (which I always used to get with periods) and I feel sick immediately after eating. Do you think this is a tell tale sign they’re coming back? I go on holiday a week today and I just know that my luck will be I start on the day we get there! Has anyone els experienced this? I’d be absolutely fine if I started bleeding this week and finished by the time we went away, but unfortunately I never get that lucky!!

Any advice would be greatly appreciated!!

Thanks, Em :)

2 Replies
oldestnewest

Hi there I had 3 shots last year and it took 14 weeks to start spotting then weeks went by and I started bleeding heavy to the point it wouldn't stop. I went back onto Prostap but this time I had bad symptoms so only had 3 shots. Currently on mini pill but having in increased pelvic pain and not sure why. x

Reply

Hi emcoll I was on depo for 3 years it does take a while to settle things but I had my first jab immediately after diagnostic laperotamy. Read up on the depo it's not nice stuff I've come off it now I have the merina coil.

Reply

You may also like...